# SDR HNAA2021021100048

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 37,452 hours, 33,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDIS  683     21-01  2343301  10FEB21  SDF  CLOSE
      ON TAKEOFF AT APPROX 115KTS BURNING SMELL NOTICED IN FLIGHT DECK, FOLLOWED BY ICE COND A/ICE INOP MSG ON EICAS.
FACT  10FEB21  20:17  SDF
            RAN AIRCRAFT WITH CREW, NO DEFECTS OR BURNING SMELL NOTED.  PERFORMED ANTI ICING VALVE OPS CK IAW EMB AMM 30-00-00-700-803-A NO DEFECTS NOTED. FOUND DUCT 2 TEMP SENSOR FAIL MESSAGE ON CMC. AS A PERCAUTION SEE SEQ 3 OF LP 234330 FOR MEL OF #2 PACK.
